# SDR ASAA0852476

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,392 hours, 1,023 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 5910292
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FREQUENT NR 2 IDG SERVICING.  ACCOMPLISHED TSR 0811692.  CLEANED ALL LUBE CONNECTIONS PLUMBING SERVICE FITTINGS & VENT VALVE.  NO LEAKS NOTED AT ENGINE IDLE.  REPLACED FILL PORT AS REQUESTED BY TECH SERVICES.
